Publicado

1998-01-01

Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support

Palabras clave:

Kontorovich-Lebedev transform, Mehler-Fock transform, operational calculi, distributions with compact support, index transforms (es)

Descargas

Autores/as

  • B. J. González Universidad de La Laguna
  • E. R. Negrín Universidad de La Laguna

Operational calculi are analized for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact supports.

Cómo citar

APA

González, B. J., & Negrín, E. R. (1998). Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support. Revista Colombiana de Matemáticas, 32(1), 81–92. Recuperado a partir de https://revistas.unal.edu.co/index.php/recolma/article/view/33688

ACM

[1]
González, B.J. y Negrín, E.R. 1998. Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support. Revista Colombiana de Matemáticas. 32, 1 (ene. 1998), 81–92.

ACS

(1)
González, B. J.; Negrín, E. R. Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support. rev.colomb.mat 1998, 32, 81-92.

ABNT

GONZÁLEZ, B. J.; NEGRÍN, E. R. Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support. Revista Colombiana de Matemáticas, [S. l.], v. 32, n. 1, p. 81–92, 1998. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33688. Acesso em: 26 may. 2022.

Chicago

González, B. J., y E. R. Negrín. 1998. «Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support». Revista Colombiana De Matemáticas 32 (1):81-92. https://revistas.unal.edu.co/index.php/recolma/article/view/33688.

Harvard

González, B. J. y Negrín, E. R. (1998) «Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support», Revista Colombiana de Matemáticas, 32(1), pp. 81–92. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33688 (Accedido: 26mayo2022).

IEEE

[1]
B. J. González y E. R. Negrín, «Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support», rev.colomb.mat, vol. 32, n.º 1, pp. 81–92, ene. 1998.

MLA

González, B. J., y E. R. Negrín. «Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support». Revista Colombiana de Matemáticas, vol. 32, n.º 1, enero de 1998, pp. 81-92, https://revistas.unal.edu.co/index.php/recolma/article/view/33688.

Turabian

González, B. J., y E. R. Negrín. «Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support». Revista Colombiana de Matemáticas 32, no. 1 (enero 1, 1998): 81–92. Accedido mayo 26, 2022. https://revistas.unal.edu.co/index.php/recolma/article/view/33688.

Vancouver

1.
González BJ, Negrín ER. Operational calculi for Kontorovich-Lebedev and Mehler-Fock transforms on distributions with compact support. rev.colomb.mat [Internet]. 1 de enero de 1998 [citado 26 de mayo de 2022];32(1):81-92. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/33688

Descargar cita

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

134